# SDR ANCF200600006

- Difficulty date: January 20, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- Aircraft time: 24,693 hours, 18,477 cycles
- Engine: Pwa JT8D*
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Relay
- Condition: Failed
- Location: A/C Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LT ENGINE START THE GENERATOR DID NOT COME INTO THE LINE- RESET WAS UNSUCCESSFUL.  IAW MEL, CONTINUED WITH THE FLIGHT AND REACHING CRUISE ALTITUDE APU FAIL.  IAW AMM 24-20-06  PAGE 201 THE LT AC CONTROL RELAY (R2-33) WAS REPLACED.   OK.   APU TEST ACCOMPLISHED WITH NO FAULTS IAW AMM 49-00-00 PAGE 501, OK.
